Hi everyone. I have had these infections recurring for the last 5 years at least. It always begins in the left side of my face five teeth back from the front tooth. It seems to orginate right at the point of where the gums meet the interior soft tissue of the mouth. It starts with a slight sensitivity which I can feel on the outside of the left side of my face. Within just two to four days it can advance to an abcess that can spread the entire length of my upper teeth from the front back to the molar. The pain extends into the upper and lower jaw and sometimes even down to the lower teeth. When it gets full blown the pain on a scale of 1 - 10 is a 20! I've heard that these types of infections can lead to issues with the heart. I was wondering if that was true.
I've been going to my Doctor who has prescribed antibiotics which of course eventually rid me of the infection, but only for a few months. She is clueless as to what it might be. However, she did recommend finally a MRI. Unfortunately, that will cost me at least $700 which I have to save up for. I don't have insurance. In the meantime, it's come back and the pain right now is manageable. However, I'm noticing a few different symptons. I'm feeling very weak and sort of dizzy and it feels like all the bones in my face hurt. I've been having heart palpitations too. I've had heart palpitations actually for a couple of years so that's not new.
Since I've taken incredible amounts of antibiotics I've been treating it naturally over the last 8 months. But just like the antibiotics the natural method doesn't seem to stop it from coming back eventually. I don't know where to go from here. My biggest dilema is not having insurance nor the money to pay for the exorbidant medical bills. Does anyone have any suggestions? I would appreciate any input. Thank you in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?